Publication
Title
HIV-1-infected individuals traveling to malaria endemic areas
Author
Language
English
Source (journal)
JAIDS. - Philadelphia, Pa
Publication
Philadelphia, Pa : 2009
ISSN
1525-4135
Volume/pages
51:2(2009), p. 234-235
ISI
000266463600020
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 23.07.2009
Last edited 18.05.2017
To cite this reference